# SDR SWIA201332744

- Difficulty date: January 31, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 36,273 hours, 49,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THE FORWARD DOOR HANDLE IS STIFF AND HARD TO ACTUATE.  (FLT 5335)  LUBRICATED FWD DOOR HANDLE SHAFT, OPS CHECK GOOD.
